Table of Contents
ISRN Applied Mathematics
Volume 2014, Article ID 579047, 12 pages
http://dx.doi.org/10.1155/2014/579047
Research Article

Superconvergence for General Convex Optimal Control Problems Governed by Semilinear Parabolic Equations

1Hunan Key Laboratory for Computation and Simulation in Science and Engineering, Department of Mathematics, Xiangtan University, Xiangtan, Hunan 411105, China
2School of Mathematical Sciences, South China Normal University, Guangzhou, Guangdong 510631, China

Received 16 September 2013; Accepted 12 December 2013; Published 10 February 2014

Academic Editors: M. Braack, Y. M. Cheng, and W. Yeih

Copyright © 2014 Yongquan Dai and Yanping Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongquan Dai and Yanping Chen, “Superconvergence for General Convex Optimal Control Problems Governed by Semilinear Parabolic Equations,” ISRN Applied Mathematics, vol. 2014, Article ID 579047, 12 pages, 2014. https://doi.org/10.1155/2014/579047.